# SDR R61A201902240194

- Difficulty date: February 24, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 27,818 hours, 21,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON RT FLOORBEAM BETWEEN FR 87-89 AS MARKED. REMOVED AND REPLACED RT FLOORBEAM P/N 170-65669-004 REF SRM 51-40-08, 51-23-04, 51-40-08.
